# SDR ASAA0854114

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,810 hours, 2,895 cycles
- Engine: Ge CFM567B24
- Engine time: 9,810 hours, 2,895 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 9,810 hours, 2,895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PREFLIGHT CHECK RED BOX AROUND ENGINE NR 1 DIGITAL. GROUNDED YES. R&R NR 1 ENGINE PER T/C'S 78471000 AND 78471001 NO RED BOX NOTED ON N1 DISPLAY. ETOPS P/N CHANGE VERIFIED WITH MX CONTROL REF. IPC 72-00-00-01. FVR FLIGHT SUCCESSFUL.
